# SDR UPS04842203

- Difficulty date: February 28, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779659501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON 8L BATHTUB FITTING CRACKED AT STA 902.  REMOVED CRACKED FITTING, LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24.  INSTALLED SERVICEABLE FITTING IAW DC8 SRM 51-1-20D, AND DC8 MM 20-14-00.
